# SDR CALA2021040100406

- Difficulty date: March 31, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N77295
- Make and model: Boeing 737824
- Aircraft serial: 34001
- Aircraft time: 47,098 hours, 16,632 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1111
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERIOR, FRAME AT STA. 727D IS CRACKED BETWEEN S-8L & AMP; S-9 L CUT OUT DAMAGE AND INSTALLED REPAIR ANGLES PER ECRA 5310-07665.  ECRA 5310-07859 WAS ISSUED TO ALLOW ECRA 5310-07665 TO BE USED AT STATION 727D ON LEFT SIDE ON A/C 0295.  REF FLEET CYCLE LOG PAGE 9768602 FOR ALL WORK ACCOMPLISHED AND INSPECTION BUY OFFS. REF. LOG PAGE 9768602 FOR ALL WORK ACCOMPLISHED.
